The good news is that I believe the Celexa is helping the anxiety and depression. Been on it about 2 and a half weeks. Started at 5 mg, and worked up to 20 mg about 4 days ago.
I notice that i am dizzy and lightheaded most of the day. I get some relief when i inline skate. Is the dizziness a symptom that will go away...also some insomnia. I don't want to stop taking this because I feel ok about the drug and the relief of depression and anxiety.
addendum---I was also prescribed Trazadone for sleep. And it just occured to me that I started to feel dizzy in the am after I took a Trazodone 50 mg. Perhaps the Trazadone is the dizziness culprit and not the Celexa.....Interested to see what you folks think,
I was taking Celexa for a while and did have a few side effects that were a bit bothersome. The dizziness was one of them along with constipation and almost no sex drive. The dizziness seemed to taper off over a little bit of time though. I'm glad to hear that it's a least helping your problems with depression and anxiety though. Talk to your doctor if the side effects don't go away because there might be a better medication for you that can help you but, not give you the dizziness. I also take trazadone to help me sleep and when I do take it I seem to have a lot of dizziness as well so I try not to take it unless I really can't sleep. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.